MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STETHOSCOPE,TEACHING,TWO-BINAURALS

Medline Industries, LP MEDLINE; STETHOSCOPE,TEACHING,TWO-BINAURALS
Catalog Number MDS9750
Medical Device Problem Codes Material Integrity Problem (2978); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "these stethoscopes do not work.Our instructors and students can¿t hear out of them.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving medline teaching stethoscopes that will not work, and reported that instructors and students can¿t hear out of them.Medline received 5 teaching stethoscope samples in new condition and functional tested the samples by inserting the earpieces into our ears and listened for a frequency on the diaphragm side, then swiveled the head and listened for the frequency on the bell side.The complaint was confirmed; it is unclear at the moment were the defect is originating from, the device is not allowing the sound of a heartbeat to be heard.Division has been informed and will continue to monitor trends, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STETHOSCOPE,TEACHING,TWO-BINAURALS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50774986
Report Number1417592-2026-40778
Device Sequence Number10416409
Product Code LDE
UDI-Device Identifier00080196720265
UDI-Public00080196720265
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9750
Device Lot Number65124060003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown